# SDR ASOA20130606083

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 32,058 hours, 30,839 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU CHANGE THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER LT MOUNTING POINT.  MX PERFORMED AN SRM DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
